# SDR SWAA012867

- Difficulty date: October 18, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 48,234 hours, 46,693 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6544960
- Condition: Delaminated
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK AT DALFORT, FOUND LH WING OUTBD SPOILER DELAMINATED.                                    REPAIRED SPOILER PER SRM.
